# SDR DL76G071569

- Difficulty date: November 27, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 71,353 hours, 15,747 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Warning Light
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG LE SLAT DISAGREE DISPLAYED.  LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1, BOTH FLAP POINTERS.  FSEU CHECKED, NO FAULT EPSU CHECKED FOUND SENSOR 302.  FAULTY TARGET FOUND FULL OF GREASE, CLEANED SYSTEM.  OPERATED SEVERAL TIMES, OP`S OK.
